# SDR DALA2015092305917

- Difficulty date: September 22, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,294 hours, 23,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 640LB COUNTERSINK HOLES ON RT WING.  REPLACED ACCESS PANEL 640LB ON RT WING DUE TO NOT FOUND ALLOWABLE DAMAGE IAW SRM 51-27-11 AND THE INSTALLATION IS DOCUMENTED ON AMDS 5730-6013.
